# SDR SIMA992681

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 8E500556800
- Condition: Failed
- Location: Row 5a
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5386 - PASSENGER SERVICE UNIT ABOVE SEAT 5A EXCESSIVELY HOT WITH ASSOCIATED SMOKE AND ODOR.  TURNED OFF MAIN SWITCH FOR ALL PASSENGER READING LIGHTS, HEAT, SMOKE AND ODOR DISSIPATED.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED PASSENGER SERVICE UNIT ABOVE SEAT 5A.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
